Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Hard and sore skin at the area of injection - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1763 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   Hi
User :   Hello?
Doctor :   How can I help you?
User :   I have a problem
Doctor :   How can I help you?
User :   I am a body builder.. I inject myself with anabolic steroids. I injected myself yesterday with a needle and Testosterone 250. Today, on the right butt cheek, i am sore. Around the needle whole, it is red. Inside of the skin i am sore, and it is kind of hard and puffy inside. What can i do?
User :   can you help me?
Doctor :   Hi
Doctor :   How can I help you?
Doctor :   Are you there xxx.
Doctor :   I have to close this chat window as you have moved out of the chat. Please log in again if you need further medical advice.
User :   I am a body builder.. I inject myself with anabolic steroids. I injected myself yesterday with a needle and Testosterone 250. Today, on the right butt cheek, i am sore. Around the needle whole, it is red. Inside of the skin i am sore, and it is kind of hard and puffy inside. What can i do?
Doctor :   Hi
Doctor :   Are you back xxx?
Doctor :   Hello
Doctor :   I suggest that you get it examined by a Physician as it is probably a local tissue reaction
Doctor :   It is probably an injection abcess
Doctor :   'It is better to get it examined
Doctor :   Hence forth try to avoid injecting yourself without medical advice as it can be harmful to your system
Question is related to
Drug/Medication
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor